# SDR SWAA2016042251238

- Difficulty date: April 7, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 63,073 hours, 37,039 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ZEE CORRODED, BETWEEN BS 727C+10" - BS 787+11", STRINGER 25L.  R & R ZEE IAW SRM.
